# SDR SCNA97264

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6597104153
- Condition: Cracked
- Location: Ws 738.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND RIB LOCATED AT LEFT WING STATION 738.5 CRACKED ON THE UPPER FLANGE AT THE STRINGER 12 ATTACH POINT.  REMOVED AND REPLACED RIB IAW B727 SERVICE BULLETIN 727-57-0127.
